# SDR C8GA2011000002A

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 74,142 hours, 36,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3963982
- Part serial: 345
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OPERATION AN EICAS MESSAGE APPEARED " R PACK OFF" & R ENG BLEED OFF" MESSAGES APPEARED. THE ACFT DIVERTED WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED AND WAS RELEASED TO SERVICE, FURTHER INVESTIGATION LEAD TO THE REMOVAL AND REPLACEMENT OF THE PACK TEMP CONTROL VALVE, OPS CHECKS GOOD.  ACFT WAS RETURNED TO SERVICE WITH NO OTHER DEFECTS NOTED.
